# SDR AWXA0001032

- Difficulty date: December 6, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545812
- Condition: Cut
- Location: Fusealage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T CAP AT BS 328 CUT AND SCRAPED ON TOP SIDE RBL 12 TO RBL 55. FABED AND INSTALLED REPLACEMENT T CAP IAW SRM 53-10-51 PG 220-222 FIG 205
